Journal article icon

Journal article

Have You Been HIT?

Abstract:

This review is specifically designed to aid the vascular surgeon in the management of heparin-induced thrombocytopenia (HIT). Heparin-induced thrombocytopenia is a rare complication of heparin administration, which poses significant morbidity and mortality. Its onset is usually 5 to 10 days after the heparin administration and should be suspected if platelet counts drop by at least 50%. Confirmation is given by the presence of HIT antibodies on an enzyme-linked immunosorbent assay (ELISA) or ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1177/0003319711405509

Authors


Weisters, M More by this author
Keeling, D More by this author
Journal:
Angiology
Volume:
62
Issue:
8
Pages:
641-644
Publication date:
2011-11-05
DOI:
EISSN:
1940-1574
ISSN:
0003-3197
URN:
uuid:3ad78561-260c-4b68-acef-84e6927b6862
Source identifiers:
311555
Local pid:
pubs:311555

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP